Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

A Note on Natural Numbers Objects in Monoidal Categories

C. Barry Jay
Studia Logica: An International Journal for Symbolic Logic
Vol. 48, No. 3 (1989), pp. 389-393
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015449
Page Count: 5
  • Download ($43.95)
  • Cite this Item
A Note on Natural Numbers Objects in Monoidal Categories
Preview not available

Abstract

The internal language of a monoidal category yields simple proofs of results about a natural numbers object therein.

Page Thumbnails

  • Thumbnail: Page 
[389]
    [389]
  • Thumbnail: Page 
390
    390
  • Thumbnail: Page 
391
    391
  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393